# SDR USAA920071336

- Difficulty date: December 15, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 54,696 hours, 32,220 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655162825
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CORROSION FOUND STRINGER S26L AT BS 907 - BS 936.  REMOVED AND REPLACED STRINGER S26L AT BS 907 - BS 936 IAW B737-300 SRM 53-00-03-2R1 FIG 201 AND 51-40-20-0G FIG 3 AND 12.
